Vol. 12, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Nonsplit module extensions over the one-sided inverse of $k[x]$

Zheping Lu, Linhong Wang and Xingting Wang

Vol. 12 (2019), No. 8, 1369–1377

Let R be the associative k-algebra generated by two elements x and y with defining relation yx = 1. A complete description of simple modules over R is obtained by using the results of Irving and Gerritzen. We examine the short exact sequence 0 U E V 0, where U and V are simple R-modules. It shows that nonsplit extension only occurs when both U and V are one-dimensional, or, under certain condition, U is infinite-dimensional and V is one-dimensional.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

simple modules, representations, module extensions
Mathematical Subject Classification 2010
Primary: 16D60
Secondary: 16G99
Received: 8 May 2019
Revised: 8 September 2019
Accepted: 9 September 2019
Published: 25 October 2019

Communicated by Scott T. Chapman
Zheping Lu
Tandon School of Engineering
New York University
Brooklyn, NY
United States
Linhong Wang
Department of Mathematics
University of Pittsburgh
Pittsburgh, PA
United States
Xingting Wang
Department of Mathematics
Howard University
Washington, DC
United States